# SDR SWIA201230519

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 24,338 hours, 20,444 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOST FLUID IN HYDRAULIC SYSTEM 3.  RECEIVED A HYDRAULIC 3 LOW PRESSURE CAUTION MESSAGE.  (FLT 6195)  FOUND FLEX LINE BETWEEN DAMPERS HAD BLOWN FOR PUMPS 3A AND 3B.  LINES REPLACED.
